# SDR U2RA201706150001

- Difficulty date: January 28, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 89,251 hours, 13,055 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B01753
- Condition: Cracked
- Location: Bs 1200
- Part time: 89,251 hours, 13,055 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 2016-05-12, AND SERVICE BULLETIN 747-53A2507 REV 2, FOUND BS 1200 LEFT FRAME TO HAVE 9 EACH FASTENER HOLES TO HAVE CRACK INDICATIONS AND 3 FASTENER HOLES ON THE TENSION TIE CHANNEL WITH CRACK INDICATIONS.  ACCOMPLISHED OVERSIZE FASTENER HOLE REPAIR AT ALL CRACKED FASTENER LOCATIONS IAW SERVICE BULLETIN 747-53A2507 REVISION 2.
